# SDR DHL2003747012

- Difficulty date: November 21, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT ALL THREE FUEL FLOW GAUGES WENT TO ZERO, S/O ADVISED THAT 28 VDC AND 115 AC FUEL FLOW CIRCUIT BREAKERS HAD POPPED.  REMOVED AND REPLACED FUEL FLOW POWER SUPPLY IAW M/M 73-31-12, OPS CHECKED NORMAL IAW JET RUN-UP HANDBOOK 5.2 AND M/M 73-31-0.
